標題: A study of the total chromatic number of equibipartite graphs
作者: Chen, BL
Cheng, CK
Fu, HL
Huang, KC
應用數學系
Department of Applied Mathematics
公開日期: 6-四月-1998
摘要: The total chromatic number chi(t)(G) of a graph G is the least number of colors needed to color the vertices and edges of G so that no adjacent vertices or edges receive the same color, no incident edges receive the same color as either of the vertices it is incident with. In this paper, we obtain some results of the total chromatic number of the equibiparrite graphs of order 2n with maximum degree n - 1. As a part of our results, we disprove the biconformability conjecture. (C) 1998 Published by Elsevier Science B.V. All rights reserved.
URI: http://hdl.handle.net/11536/32672
ISSN: 0012-365X
期刊: DISCRETE MATHEMATICS
Volume: 184
Issue: 1-3
起始頁: 49
結束頁: 60
顯示於類別:期刊論文


文件中的檔案:

  1. 000072499300004.pdf